# SDR SIMA950931

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5101469
- Condition: Cracked
- Location: Mlg
- Part time: 2,860 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW/SHOP - DURING TEAR DOWN AND INSPECTION OF WHEEL ASSEMBLY FOR TIRE REPLACEMENT IN THE SHOP, A .50 INCH CRACK WAS FOUND BY NDT. INSPECTION, TRAVELING ACROSS THE OUTER FLANGE RING IN THE AREA OF THE MFG. SN.  THE FLANGE RING WAS REMOVED FROM SERVICE.  PART TOTAL CYCLES 2970.  PART TIME SINCE 137FH/193 CYC.  (X)
